Journal of Classification

, Volume 18, Issue 1, pp 109–127 | Cite as

A Generalized Permutation Model for the Analysis of Cross-Species Data

  • François-Joseph Lapointe
  • Theodore Garland, Jr.
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag New York Inc. 2001

Authors and Affiliations

  • François-Joseph Lapointe
    • 1
  • Theodore Garland, Jr.
    • 2
  1. 1.Université de MontréalDépartment de sciences biologiquesUSA
  2. 2.Department of Zoology430 Lincoln Drive, University of Wisconsin, Madison, Wisconsin, 52706, USAUSA

Personalised recommendations